# SDR CA110125030

- Difficulty date: October 5, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 4,209 hours
- Engine: Lyc O320H2AD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support
- Condition: Cracked
- Location: Muffler Shroud
- Component: Muffler
- Component part number: TC10105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MUFFLER SHROUD SUPPORT CRACKED AWAY FROM MUFFLER.
